# SDR 99ZZZX2474

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: MS27497T
- Condition: Mismanufactured
- Location: E/E Bay
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PIN NUMBER REFERENCE ON FRONT OF CONNECTOR IS OPPOSITE OF PIN NUMBER REFERENCE ON REAR OF CONNECTOR.  FOUND PROBLEM WHILE CONDUCTING CONTINUITY CHECK OF WIRING HARNESS AND VISUAL INSPECTION.
